Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 379049, 9 pages
http://dx.doi.org/10.1155/2014/379049
Research Article

Common Fixed Point of (, )-Generalized Contractive Mappings in Partially Ordered Metric Spaces

1Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood Road, Pretoria 0002, South Africa
2Department of Mathematics, COMSATS Institute of Information Technology, Lahore, Pakistan
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 13 September 2013; Accepted 5 December 2013; Published 19 February 2014

Academic Editors: C. Bai, F. Bobillo, Y. Fu, J. Huang, and D.-B. Wang

Copyright © 2014 M. Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Gordji et al. (2012) gave a generalization of Geraghty’s theorem. The aim of this paper is to study the necessary conditions for the existence of coincidence and common fixed point of four mappings satisfying (, )-generalized contractive condition in the setup of partial ordered metric spaces. Some examples are given to validate the definitions and results presented herein.